# SDR CALA2022013100277

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N12005
- Make and model: Boeing 787-10
- Aircraft serial: 40937
- Aircraft time: 11,960 hours, 1,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Faulty
- Location: Seat 5f
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB SEAT 5F FWD EMERGENCY LIGHT MALFUCNTION REF TO HAECO NON-ROU TINE NO.9475553, ORIGINATED BY EMP V903194, SPEC NO.B787-33-3-00 02. PERFORMED BY EMP V903194 AND IDT BY EMP V903667 - REPLACED THE S EAT 5F FWD EMERGENCY LT AND CONDITIONAL CHK ''NORMAL'' AND FUNCTIO N TEST ''NORMAL'' REF AMM 33-51-06-00A-720A REV157.
